“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Volume 3, 2009

  1. Justus, Benjamin On integers with two prime factors. Albanian J. Math. 3(2009), no. 4, 189–197.
  2. Noor, Muhammad Aslam Some classes of general nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 4, 175–188.
  3. Marca, Davide A.; Beltraminelli, Stefano; Merlini, Danilo Mean staircases of the Riemann zeros: a comment on the Lambert W-function and an algebraic aspect. Albanian J. Math. 3(2009), no. 4, 161–174.
  4. Sanjeewa, R. Automorphism groups of cyclic curves defined over finite fields of any characteristics. Albanian J. Math. 3 (2009), no. 4, 131–160.
  5. Noor, Muhammad Aslam Iterative methods for general nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 3, 117–127.
  6. Al-Shemas, Eman Resolvent equations method for general variational inclusions. Albanian J. Math. 3 (2009), no. 3, 107–116.
  7. Ayad, Mohamed; Luca, Florian Fields generated by roots of xn+ax+b. Albanian J. Math. 3 (2009), no. 3, 95–105.
  8. Noor, Muhammad Aslam Auxiliary principle technique for nonconvex variational inequalities. Albanian J. Math. 3 (2009), no. 3, 87–94.
  9. Banks, William D.; Nevans, C. Wesley; Pomerance, Carl A remark on Giuga's conjecture and Lehmer's totient problem. Albanian J. Math. 3 (2009), no. 2, 81–85.
  10. Lončar, Ivan A note on light induced mappings. Albanian J. Math. 3 (2009), no. 2, 75–79.
  11. Balakrishnan, N.; Hashorva, E.; Hüsler, J. Near-extremes and related point processes. Albanian J. Math. 3 (2009), no. 2, 63–74.
  12. Bhat, V. K. Automorphisms and derivations on the center of a ring. Albanian J. Math. 3 (2009), no. 2, 57–61.
  13. Talebi, Y.; Amoozegar, T. Fully invariant τM-lifting modules. Albanian J. Math. 3(2009), no. 1, 49–53.
  14. Sofo, Anthony Convexity of finite sums. Albanian J. Math. 3 (2009), no. 1, 43–48.
  15. Farajzadeh, A. P.; Amini-Harandi, A. Generalized complementarity problems in Banach spaces. Albanian J. Math. 3 (2009), no. 1, 35–42.
  16. Ustimenko, V. A. Algebraic groups and small world graphs of high girth. Albanian J. Math. 3 (2009), no. 1, 25–33.
  17. Noor, Khalida Inayat On a generalized class of analytic functions with bounded turning. Albanian J. Math. 3 (2009), no. 1, 19–24.
  18. Alaca, Cihangir A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type. Albanian J. Math. 3 (2009), no. 1, 13–17.
  19. Ballico, E. Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 and Enriques surfaces. Albanian J. Math. 3 (2009), no. 1, 3–11.

“Albanian
“Albanian